November  2020, 25(11): 4361-4382. doi: 10.3934/dcdsb.2020101

Positive periodic solution for generalized Basener-Ross model

School of Mathematics and Information Science, Henan Polytechnic University, Jiaozuo 454000, China

* Corresponding author: Zhibo Cheng

Received  September 2019 Revised  November 2019 Published  November 2020 Early access  April 2020

Fund Project: The first author is supported by National Natural Science Foundation of China (11501170), China Postdoctoral Science Foundation funded project (2016M590886), Young backbone teachers of colleges and universities in Henan Province (2017GGJS057), Fundamental Research Funds for the Universities of Henan Province (NSFRF170302)

This paper is devoted to the existence of at least one positive periodic solution for generalized Basener-Ross model with time-dependent coefficients. Our proof is based on Manásevich-Mawhin continuation theorem, Leray-Schauder alternative principle, fixed point theorem in cones. Moreover, we obtain that there are at least two positive periodic solutions for this model.

Citation: Zhibo Cheng, Xiaoxiao Cui. Positive periodic solution for generalized Basener-Ross model. Discrete & Continuous Dynamical Systems - B, 2020, 25 (11) : 4361-4382. doi: 10.3934/dcdsb.2020101
References:
[1]

P. Amarasekare, Effects of temperature on consumer-resource interactions, J. Animal Ecology, 84 (2015), 665-679.  doi: 10.1111/1365-2656.12320.  Google Scholar

[2]

B. Basener and D. S. Ross, Booming and crashing populations and Easter Island, SIAM J. Appl. Math., 65 (2004/05), 684-701.  doi: 10.1137/S0036139903426952.  Google Scholar

[3]

M. ChenM. FanX. Yuan and H. Zhu, Effect of seasonal changing temperature on the growth of phytoplankton, Math. Biosci. Eng., 14 (2017), 1091-1117.  doi: 10.3934/mbe.2017057.  Google Scholar

[4]

Z. Cheng and F. Li, Positive periodic solutions for a kind of second-order neutral differential equations with variable coefficient and delay, Mediterr. J. Math., 15 (2018), Art. 134, 19 pp. doi: 10.1007/s00009-018-1184-y.  Google Scholar

[5]

Z. Cheng and J. Ren, Periodic solution for second order damped differential equations with attractive-repulsive singularities, Rocky Mountain J. Math., 48 (2018), 753-768.  doi: 10.1216/RMJ-2018-48-3-753.  Google Scholar

[6]

A. GranasR. B. Guenther and J. W. Lee, Some general existence principles in the Carathéodory theory of nonlinear differential systems, J. Math. Pures Appl., 70 (1991), 153-196.   Google Scholar

[7]

F. Güngör and P. J. Torres, Integrability of the Basener-Ross model with time-dependent coefficients, SeMA J., 76 (2019), 485-493.  doi: 10.1007/s40324-019-00187-w.  Google Scholar

[8]

A. HuppertB. BlasiusR. Olinky and L. Stone, A model for seasonal phytoplankton blooms, J. Theoret. Biol., 236 (2005), 276-290.  doi: 10.1016/j.jtbi.2005.03.012.  Google Scholar

[9]

R. Manásevich and J. Mawhin, Periodic solutions for nonlinear systems with $p$-Laplacian-like operators, J. Differential Equations, 145 (1998), 367-393.  doi: 10.1006/jdeq.1998.3425.  Google Scholar

[10]

D. O'Regan, Existence Theory for Nonlinear Ordinary Differential Equations, Kluwer Academic Publishers Group, Dordrecht, 1997. doi: 10.1007/978-94-017-1517-1.  Google Scholar

[11]

J. RenD. Zhu and H. Wang, Spreading-vanishing dichotomy in information diffusion in online social networks with intervention, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 1843-1865.  doi: 10.3934/dcdsb.2018240.  Google Scholar

[12]

Y. WangH. Lian and W. Ge, Periodic solutions for a second order nonlinear functional differential equation, Appl. Math. Lett., 20 (2007), 110-115.  doi: 10.1016/j.aml.2006.02.028.  Google Scholar

[13]

Y. Xu, D. Zhu and J. Ren, On a reaction-diffusion-advection system: Fixed boundary or free boundary, Electron. J. Qual. Theory Differ. Equ., (2018), Paper No. 26, 31 pp. doi: 10.14232/ejqtde.2018.1.26.  Google Scholar

show all references

References:
[1]

P. Amarasekare, Effects of temperature on consumer-resource interactions, J. Animal Ecology, 84 (2015), 665-679.  doi: 10.1111/1365-2656.12320.  Google Scholar

[2]

B. Basener and D. S. Ross, Booming and crashing populations and Easter Island, SIAM J. Appl. Math., 65 (2004/05), 684-701.  doi: 10.1137/S0036139903426952.  Google Scholar

[3]

M. ChenM. FanX. Yuan and H. Zhu, Effect of seasonal changing temperature on the growth of phytoplankton, Math. Biosci. Eng., 14 (2017), 1091-1117.  doi: 10.3934/mbe.2017057.  Google Scholar

[4]

Z. Cheng and F. Li, Positive periodic solutions for a kind of second-order neutral differential equations with variable coefficient and delay, Mediterr. J. Math., 15 (2018), Art. 134, 19 pp. doi: 10.1007/s00009-018-1184-y.  Google Scholar

[5]

Z. Cheng and J. Ren, Periodic solution for second order damped differential equations with attractive-repulsive singularities, Rocky Mountain J. Math., 48 (2018), 753-768.  doi: 10.1216/RMJ-2018-48-3-753.  Google Scholar

[6]

A. GranasR. B. Guenther and J. W. Lee, Some general existence principles in the Carathéodory theory of nonlinear differential systems, J. Math. Pures Appl., 70 (1991), 153-196.   Google Scholar

[7]

F. Güngör and P. J. Torres, Integrability of the Basener-Ross model with time-dependent coefficients, SeMA J., 76 (2019), 485-493.  doi: 10.1007/s40324-019-00187-w.  Google Scholar

[8]

A. HuppertB. BlasiusR. Olinky and L. Stone, A model for seasonal phytoplankton blooms, J. Theoret. Biol., 236 (2005), 276-290.  doi: 10.1016/j.jtbi.2005.03.012.  Google Scholar

[9]

R. Manásevich and J. Mawhin, Periodic solutions for nonlinear systems with $p$-Laplacian-like operators, J. Differential Equations, 145 (1998), 367-393.  doi: 10.1006/jdeq.1998.3425.  Google Scholar

[10]

D. O'Regan, Existence Theory for Nonlinear Ordinary Differential Equations, Kluwer Academic Publishers Group, Dordrecht, 1997. doi: 10.1007/978-94-017-1517-1.  Google Scholar

[11]

J. RenD. Zhu and H. Wang, Spreading-vanishing dichotomy in information diffusion in online social networks with intervention, Discrete Contin. Dyn. Syst. Ser. B, 24 (2019), 1843-1865.  doi: 10.3934/dcdsb.2018240.  Google Scholar

[12]

Y. WangH. Lian and W. Ge, Periodic solutions for a second order nonlinear functional differential equation, Appl. Math. Lett., 20 (2007), 110-115.  doi: 10.1016/j.aml.2006.02.028.  Google Scholar

[13]

Y. Xu, D. Zhu and J. Ren, On a reaction-diffusion-advection system: Fixed boundary or free boundary, Electron. J. Qual. Theory Differ. Equ., (2018), Paper No. 26, 31 pp. doi: 10.14232/ejqtde.2018.1.26.  Google Scholar

[1]

Abdelaaziz Sbai, Youssef El Hadfi, Mohammed Srati, Noureddine Aboutabit. Existence of solution for Kirchhoff type problem in Orlicz-Sobolev spaces Via Leray-Schauder's nonlinear alternative. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021015

[2]

Shui-Hung Hou. On an application of fixed point theorem to nonlinear inclusions. Conference Publications, 2011, 2011 (Special) : 692-697. doi: 10.3934/proc.2011.2011.692

[3]

Jeffrey W. Lyons. An application of an avery type fixed point theorem to a second order antiperiodic boundary value problem. Conference Publications, 2015, 2015 (special) : 775-782. doi: 10.3934/proc.2015.0775

[4]

Daozhou Gao, Yijun Lou, Shigui Ruan. A periodic Ross-Macdonald model in a patchy environment. Discrete & Continuous Dynamical Systems - B, 2014, 19 (10) : 3133-3145. doi: 10.3934/dcdsb.2014.19.3133

[5]

Yukie Goto, Danielle Hilhorst, Ehud Meron, Roger Temam. Existence theorem for a model of dryland vegetation. Discrete & Continuous Dynamical Systems - B, 2011, 16 (1) : 197-224. doi: 10.3934/dcdsb.2011.16.197

[6]

Peter Giesl. Converse theorem on a global contraction metric for a periodic orbit. Discrete & Continuous Dynamical Systems, 2019, 39 (9) : 5339-5363. doi: 10.3934/dcds.2019218

[7]

Ovide Arino, Eva Sánchez. A saddle point theorem for functional state-dependent delay differential equations. Discrete & Continuous Dynamical Systems, 2005, 12 (4) : 687-722. doi: 10.3934/dcds.2005.12.687

[8]

Shangbing Ai. Multiple positive periodic solutions for a delay host macroparasite model. Communications on Pure & Applied Analysis, 2004, 3 (2) : 175-182. doi: 10.3934/cpaa.2004.3.175

[9]

Juan Campos, Rafael Ortega. Location of fixed points and periodic solutions in the plane. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 517-523. doi: 10.3934/dcdsb.2008.9.517

[10]

Meina Gao, Jianjun Liu. A degenerate KAM theorem for partial differential equations with periodic boundary conditions. Discrete & Continuous Dynamical Systems, 2020, 40 (10) : 5911-5928. doi: 10.3934/dcds.2020252

[11]

Armengol Gasull, Víctor Mañosa. Periodic orbits of discrete and continuous dynamical systems via Poincaré-Miranda theorem. Discrete & Continuous Dynamical Systems - B, 2020, 25 (2) : 651-670. doi: 10.3934/dcdsb.2019259

[12]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2021, 26 (9) : 4927-4962. doi: 10.3934/dcdsb.2020320

[13]

Meili Li, Maoan Han, Chunhai Kou. The existence of positive periodic solutions of a generalized. Mathematical Biosciences & Engineering, 2008, 5 (4) : 803-812. doi: 10.3934/mbe.2008.5.803

[14]

Sylvia Anicic. Existence theorem for a first-order Koiter nonlinear shell model. Discrete & Continuous Dynamical Systems - S, 2019, 12 (6) : 1535-1545. doi: 10.3934/dcdss.2019106

[15]

Brock C. Price, Xiangsheng Xu. Global existence theorem for a model governing the motion of two cell populations. Kinetic & Related Models, 2020, 13 (6) : 1175-1191. doi: 10.3934/krm.2020042

[16]

Ovidiu Savin. A Liouville theorem for solutions to the linearized Monge-Ampere equation. Discrete & Continuous Dynamical Systems, 2010, 28 (3) : 865-873. doi: 10.3934/dcds.2010.28.865

[17]

Begoña Barrios, Leandro Del Pezzo, Jorge García-Melián, Alexander Quaas. A Liouville theorem for indefinite fractional diffusion equations and its application to existence of solutions. Discrete & Continuous Dynamical Systems, 2017, 37 (11) : 5731-5746. doi: 10.3934/dcds.2017248

[18]

Christos Sourdis. A Liouville theorem for ancient solutions to a semilinear heat equation and its elliptic counterpart. Electronic Research Archive, , () : -. doi: 10.3934/era.2021016

[19]

Hari Mohan Srivastava, Pshtiwan Othman Mohammed, Juan L. G. Guirao, Y. S. Hamed. Link theorem and distributions of solutions to uncertain Liouville-Caputo difference equations. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021083

[20]

Vladimir V. Chepyzhov, E. S. Titi, Mark I. Vishik. On the convergence of solutions of the Leray-$\alpha $ model to the trajectory attractor of the 3D Navier-Stokes system. Discrete & Continuous Dynamical Systems, 2007, 17 (3) : 481-500. doi: 10.3934/dcds.2007.17.481

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (169)
  • HTML views (245)
  • Cited by (0)

Other articles
by authors

[Back to Top]